Volume 9, pp. 147-148, 1999.

Proof of a conjecture of Chan, Robbins, and Yuen

Doron Zeilberger

Abstract

Using the celebrated Morris Constant Term Identity, we deduce a recent conjecture of Chan, Robbins, and Yuen (math.CO/9810154), that asserts that the volume of a certain $n(n-1)/2$-dimensional polytope is given in terms of the product of the first $n-1$ Catalan numbers.

Full Text (PDF) [29 KB]

Key words

combinatorics, Catalan numbers, polytope.

AMS subject classifications

05-XX, 52B05.

< Back